Couldn't find what you looking for?

TRY OUR SEARCH!

My gyno prescribed Yasmin birth control and advised me to start it on the second day of my period and so on. As advised i took the pill on the second and third day of my period, and then stopped taking the pills, as I became very ill with the flue and decided against messing up the natural cycle of my body. It has been a week since i stopped the pill (thus a week since my period) and I have been experiencing spotting and bleeding. Could this be the effect of just two pills? Is this normal? And how long will this go on for?

Loading...

This bleeding really is too much to be caused by two birth control pills, but Yasmin is notorious when it comes to changing and messing up your period. Hormones from birth control pills increase your natural levels of hormones and when you stop taking them your body goes through some kind of a withdrawal – it just can’t start to produce its own hormones that quickly so the breakthrough bleeding happens. And flu had a great deal to do with this. This spotting is not dangerous, but definitely is annoying. Your menstrual cycle should sort itself before your next period – you took only two pills, after all.
Reply

Loading...